Calendar

Sep 23 @ 10:00 am – 10:45 am
Storytime, Music and Movement, and play time all in one! Ideal for little ones ages 0-3 and their caregiver. No registration required.  
Sep 23 @ 11:30 am – 12:15 pm
  A free 45 minute exercise class for those 55+. Focus of this class is on strength, balance and endurance.  All fitness levels welcome. No library card required. 
Sep 23 @ 1:00 pm – 1:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 23 @ 1:30 pm – 2:00 pm
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
Sep 24 @ 10:00 am – 10:30 am
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 24 @ 10:30 am – 11:00 am
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
Sep 24 @ 11:00 am – 11:30 am
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 24 @ 11:30 am – 12:00 pm
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 24 @ 12:00 pm – 12:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 24 @ 12:30 pm – 1:00 pm
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
Sep 24 @ 1:30 pm – 2:30 pm
An interactive class for parents and their four year old children. Registration is required, and space is limited. Stop by the library to register. 
Sep 24 @ 4:00 pm – 5:00 pm
  An after school program offered Tuesday, Wednesday, and Thursday. Activities may include movies, arts and crafts, video games, or reading to therapy dogs.  Tuesday, September 17, 4 pm – 5 pm: Tales to Tails – read to registered therapy dogs. Wednesday, September 18, 2:30- 4:40 pm – Legos –Read More ...
Sep 24 @ 5:30 pm – 7:30 pm
An evening of fun for the whole family! Activities may include movies, games, crafts, STEM, etc. All ages welcome. September 3: Sampler Night!  Come experience a small variety of what to expect for T@TL. We’ll have tables with Legos, board games and crafts!  September 10: Movie night Join us inRead More ...
Sep 25 @ 10:00 am – 10:45 am
An open house style program aimed to help prepare little ones for kindergarten. No registration required. Open to all ages.  
Sep 25 @ 11:30 am – 12:15 pm
  A free 45 minute exercise class for those 55+. Focus of this class is on strength, balance and endurance.  All fitness levels welcome. No library card required. 
Sep 25 @ 2:30 pm – 4:30 pm
  An after school program offered Tuesday, Wednesday, and Thursday. Activities may include movies, arts and crafts, video games, or reading to therapy dogs. Tuesday, September 17, 4 pm – 5 pm: Tales to Tails – read to registered therapy dogs. Wednesday, September 18, 2:30- 4:40 pm – Legos –Read More ...
Sep 25 @ 6:00 pm – 6:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 25 @ 6:30 pm – 7:00 pm
  Wear your pajamas and join us for fun bedtime stories.
Sep 26 @ 10:00 am – 10:30 am
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 26 @ 10:30 am – 11:00 am
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
Sep 26 @ 11:00 am – 11:30 am
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 26 @ 11:30 am – 12:00 pm
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 26 @ 12:00 pm – 12:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 26 @ 12:30 pm – 1:00 pm
  Children will have fun  listening to stories and participating in activities that help develop early literacy skills all while parents learn tips and tricks to develop these skills at home. Open to all ages. No registration required.  
Sep 26 @ 1:30 pm – 2:30 pm
An interactive class for parents and their four year old children. Registration is required, and space is limited. Stop by the library to register. 
Sep 26 @ 3:00 pm – 5:00 pm
  An after school program offered Tuesday, Wednesday, and Thursday. Activities may include movies, arts and crafts, video games, or reading to therapy dogs.  Tuesday, September 17, 4 pm – 5 pm: Tales to Tails – read to registered therapy dogs. Wednesday, September 18, 2:30- 4:40 pm – Legos –Read More ...
Sep 27 @ 10:00 am – 11:00 am
  Games, crafts, S.T.E.M. activities, and guest speakers are among the things planned during our sessions. Activities are geared to ages 5-12 but the whole family is invited to attend. No registration required.
Sep 27 @ 11:30 am – 12:15 pm
  A free 45 minute exercise class for those 55+. Focus of this class is on strength, balance and endurance.  All fitness levels welcome. No library card required. 
Sep 27 @ 3:00 pm – 4:30 pm
An after school program just for our middle and high school students. Activities may include movies, arts and crafts, STEM, and more.  Friday, September 20, 3 pm – 4:30 pm, Beach in a Jar –  create your own personal beach in a jar!  
Sep 30 @ 10:00 am – 10:45 am
Storytime, Music and Movement, and play time all in one! Ideal for little ones ages 0-3 and their caregiver. No registration required.